# SDR DALA2020102203435

- Difficulty date: October 20, 2020
- Submitted: October 23, 2020
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 67,994 hours, 8,865 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Aft Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR R AFT CABIN MESSAGE IN DESCENT.  CORRECTIVE ACTION: A/C ARRIVED WITH NO FAULTS.  T/S PER A330 TSM 52-13.  PERFORMED BITE OF PSCU, NO FAULTS.
